Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 1, NWS Raleigh, NC

January 1, 2007Forsyth County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jan 1, 2007, 1:48 AM EST for Forsyth County, North Carolina. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 1, 2007, 1:48 AM EST (06:48 UTC)
Expired
Jan 1, 2007, 2:30 AM EST
In force
42 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Forsyth County, NC

The radar

The Roanoke radar (KFCX), 104 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 266 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
266 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 010648
SVRRAH
NCC067-010730-
/O.NEW.KRAH.SV.W.0001.070101T0648Z-070101T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
148 AM EST MON JAN 1 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORSYTH COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 230 AM EST

* AT 144 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 11 MILES SOUTHWEST OF CLEMMONS...OR ABOUT OVER
  MOCKSVILLE...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 58 MPH
  ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CLEMMONS...
  WINSTON-SALEM...
  SEDGE GARDEN...
  KERNERSVILLE...WALKERTOWN...

DAMAGING WINDS OF 58 MPH AND GREATER ARE EXPECTED FROM THIS STORM.
THESE WINDS CAN BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

LAT...LON 3612 8045 3623 8042 3625 8038 3625 8003
      3610 8004 3603 8015 3603 8021 3599 8022
      3600 8033 3597 8038 3605 8047 3605 8050
      3609 8050

$$

WSS
2 follow-up statements
000 
WWUS52 KRAH 010708
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
206 AM EST MON JAN 1 2007

NCC067-010730-
/O.CON.KRAH.SV.W.0001.000000T0000Z-070101T0730Z/
FORSYTH NC-
206 AM EST MON JAN 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EST
FOR FORSYTH COUNTY...

AT 205 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED JUST 
SOUTHWEST OF DOWNTOWN WINSTON-SALEM MOVING NORTHEAST AT 40 MPH. 


LOCATIONS IN THE PATH OF THE STORM INCLUDE... 
WALKERTOWN...STANLEYVILLE...RURAL HALL...KERNERSVILLE AND BELEWS 
CREEK.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

LAT...LON 3612 8045 3623 8042 3625 8038 3625 8003
      3610 8004 3603 8015 3603 8021 3599 8022
      3600 8033 3597 8038 3605 8047 3605 8050
      3609 8050

$$

WSS
000 
WWUS52 KRAH 010733
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
229 AM EST MON JAN 1 2007

NCC067-010739-
/O.EXP.KRAH.SV.W.0001.000000T0000Z-070101T0730Z/
FORSYTH NC-
229 AM EST MON JAN 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY EXPIRES AT 230
AM EST...

THE SEVERE THUNDERSTORM WARNING FOR FORSYTH COUNTY HAS EXPIRED. AS 
OF 225 AM EST...LAW ENFORCEMENT IN FORSYTH COUNTY HAVE YET TO 
RECEIVE ANY REPORTS OF WIND DAMAGE. SMITH REYNOLDS AIRPORT NEAR 
DOWNTOWN WINSTON-SALEM MEASURED A WIND GUSTS AROUND 30 MPH JUST 
AFTER 2 AM. 

PERIODS OF MODERATE TO BRIEFLY HEAVY RAIN WILL CONTINUE ACROSS 
FORSYTH COUNTY THROUGH 330 AM. THIS ADDITIONAL RAINFALL MAY LEAD TO 
EXTENSIVE PONDING OF WATER ON THE ROADWAYS.  MOTORISTS WILL NEED TO 
SLOW DOWN DUE TO THE WET ROADS.

LAT...LON 3612 8045 3623 8042 3625 8038 3625 8003
      3610 8004 3603 8015 3603 8021 3599 8022
      3600 8033 3597 8038 3605 8047 3605 8050
      3609 8050

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 31, 8:47 PM EST, 5 hours 1 minute earlier.

Area forecast discussion, Dec 31, 8:47 PM EST, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
847 PM EST SUN DEC 31 2006

.SHORT TERM /REST OF TONIGHT/...
THE WARM FRONT LOCATED JUST NORTH OF THE NC/SC BORDER AS OF 01Z
WILL MAKE ITS WAY THROUGH FAYETTEVILLE OVER THE NEXT HOUR OR SO.
CEILINGS HAVE FALLEN TO 600-800 FEET FROM WADESBORO AND LAURINBURG
SOUTH TO FLORENCE. DWPTS HAVE JUMPED INTO THE LOWER 60S FROM
FAYETTEVILLE AND WADESBORO SOUTH. THIS WARM FRONT WILL PROGRESS
NORTH AS THE 850 MB LOW LEVEL JET MOVES IN FROM THE WEST THROUGH
THE MORNING HOURS.

PRECIP IS VERY LIMITED AT THE MOMENT ACROSS THE REGION AS
DYNAMICS ARE LIMITED AT THE MOMENT AND UPSTREAM CONVECTION OVER
THE EASTERN GULF OF MEXICO MAY ALSO BE ACTING TO STABILIZE THE
MID LEVELS. RAOBS THIS EVENING ARE ALSO SHOWING QUITE A BIT OF DRY
AIR BETWEEN 700-500 MB FROM CHS TO MHX WHILE GSO IS NEARLY
SATURATED. SOME OF THIS DRY AIR IS IN PLACE OVER CENTRAL NC, BUT
WILL BE OVERCOME AS ISENTROPIC LIFT AND MOISTURE FLUX INCREASES
AFTER 06Z. OUR HEAVIEST PRECIP WILL COME AS THE ACTIVITY OVER
UPSTATE GEORGIA TRANSLATES EAST WITH A WEAK SHORTWAVE AND ENHANCED
ISENTROPIC LIFT REACHING THE TRIAD AROUND 06Z THEN SPREADING EAST
THROUGH THE MORNING HOURS. SREF GUIDANCE AND THE RUC ARE BOTH IN GOOD
AGREEMENT WITH THE TIMING AND MOVEMENT OF THIS PRECIP TAPERING THE
RAIN OFF FROM WEST TO EAST THROUGH THE AFTERNOON HOURS MONDAY.

SREF GUIDANCE IS DEPICTING ONLY A 30 PERCENT PROBABILITY OF
RECEIVING AN INCH OR MORE OF RAIN BUT A BETTER THAN 70 PERCENT
PROBABILITY OF THE AREA SEEING A HALF INCH OF RAIN OVER THE NEXT
24 HOURS.

TIMING OF THE PRECIP LOOKS VERY GOOD IN THE CURRENT FORECAST AND
ONLY CHANGES MADE WILL BE TO QPF AND TEMPS FOR OVERNIGHT.

&&

.PREV DISCUSSION...
/ISSUED 255 PM EST SUN DEC 31 2006/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

THE MID LEVEL VORTEX THAT HAS WREAKED HAVOC OVER MUCH OF THE WESTERN
AND CENTRAL STATES IS MAKING SLOW BUT STEADY PROGRESS TOWARD MI THIS
AFTERNOON. WITH THE EXCEPTION OF A BATCH OF LIGHTNING THAT ZIPPED
QUICKLY NORTH THROUGH CENTRAL TN/KY WITH THE LOW LEVEL JET CORE
TODAY... THE VAST MAJORITY OF THE STRONGER CONVECTION WITH THE
TRAILING COLD FRONT TO OUR WEST HAS BEEN SOUTH OF ABOUT 33N
LATITUDE. INITIALLY THE STRONGER CONVECTION WAS ALIGNED WITH THE
FRONTAL ZONE ALONG THE TIGHT SURFACE THETA-E GRADIENT... HOWEVER IN
THE LAST SEVERAL HOURS THE NORTHERN END HAS RE-FORMED MUCH FARTHER
EAST OVER SOUTHERN GA/N-CENTRAL FL... AND IS NOW WELL EAST OF THE
SURFACE FRONT. BELIEVE THIS IS IN RESPONSE TO THE NORTHWARD LIFTING
OF THE LOW LEVEL JET FROM THE GULF COAST REGION INTO THE TN
VALLEY... AND A TRANSITION TO A MORE REAR-INFLOW DOMINATED
CONVECTIVE PATTERN. REGIONAL RADAR LOOPS SEEM TO CONFIRM THAT
OUTSIDE OF THE UPSLOPE AREAS OF THE SOUTHERN MOUNTAINS... THE RAIN
NORTH OF ABOUT 33N IS INDEED DECREASING IN COVERAGE AND INTENSITY.
AS A RESULT... HAVE CUT BACK ON QPF TO JUST UNDER AN INCH
EVENT-TOTAL. STILL EXPECT THE ENTIRE AREA TO RECEIVE PRECIP
THOUGH... AND HAVE POPS INCREASING TO 100% WEST HALF THIS EVENING
WITH MID-RANGE CHANCES EAST... THEN 100% EVERYWHERE OVERNIGHT...
SHIFTING TO THE COASTAL PLAIN BY MIDDAY MONDAY. AFTER 6 PM MONDAY...
ONLY POPS ARE SLIGHT CHANCES IN THE FAR EASTERN COASTAL PLAIN IN THE
EVENING AS THE FRONT SHIFTS EAST THEN OFF THE COAST. THIS IS ONLY A
MINOR ADJUSTMENT OF THE PREVIOUS FORECAST AND REFLECTS THE LATEST
MODEL TRENDS. REGARDING THE THUNDER THREAT... 0-3 KM STORM-RELATIVE
HELICITY EXCEEDS 400 M2/S2 WITH DEEP LAYER SHEAR OVER 50 KT BY
MORNING... HOWEVER THE INSTABILITY REMAINS LACKING WITH LIFTED
INDICES GENERALLY STAYING POSITIVE. WHILE SOME LOCALLY STRONG GUSTS
WITHIN BOWING SEGMENTS ARE POSSIBLE... DONT EXPECT WIDESPREAD
THUNDER. TEMPERATURES TONIGHT ARE STILL EXPECTED TO REACH THEIR
MINIMUMS EARLY WITH READINGS STEADY OR RISING OVERNIGHT... THEN HAVE
HIGHS OF 63-70 MONDAY WITH WEST-TO-EAST CLEARING DURING THE
AFTERNOON. 850 MB WINDS ARE SLOW TO TURN WESTERLY THOUGH... SO
EXPECT LOWER CLOUDS TO HANG ON FOR A BIT LONGER OVER THE EASTERN AND
SOUTHERN CWA. -GIH

LONG TERM /TUESDAY THROUGH SUNDAY/...

TUESDAY THROUGH WEDNESDAY: STILL LOOKS QUIET WITH A DRY AIR MASS
BUILDING INTO AND OVER THE AREA AND A STABLE COLUMN. LOW LEVEL
THICKNESS START OUT NEAR SEASONAL NORMALS TUESDAY BUT WITH A QUICKLY
MODIFYING SURFACE HIGH TAKING OVER... THE COOL CONDITIONS WILL BE
SHORT-LIVED AS MID LEVLE RIDGING BUILDS ANEW. EXPECT ONLY A FEW
CLOUDS TUESDAY FROM ANY RESIDUAL MOISTURE TRAPPED BENEATH THE
SUBSIDENCE INVERSION... AND HIGHS GENERALLY IN THE MID 50S WITH
DOWNSLOPE LOW LEVEL FLOW. LOWS NEAR NORMAL TUESDAY NIGHT WITH THE
SURFACE HIGH OVERHEAD... THEN PARTLY TO MOSTLY SUNNY WEDNESDAY WITH
ONSHORE FLOW BEGINNING OVER SOUTHERN SECTIONS LEADING TO THE
POTENTIAL FOR STRATOCUMULUS... ALONG WITH SOME MID CLOUDS FROM THE
PASSAGE OF MINOR MID LEVEL PERTURBATIONS. HIGHS NEAR TO A DEGREE
ABOVE TUESDAY MAXES.

WEDNESDAY NIGHT THROUGH SUNDAY: MAY SEE PATCHY FOG WEDNESDAY NIGHT
WITH INCREASING BOUNDARY LAYER MOISTURE... ALTHOUGH THE 06Z GFSS
DEVELOPMENT OF A CLOSED SURFACE LOW OFF THE SOUTHEAST COAST LOOKS
OVERDONE AND THE ONSHORE BOUNDARY LAYER FLOW COULD BE LESS THAN WHAT
THE GFS DEPICTS. ON THURSDAY THE SURFACE HIGH SLIDES OFFSHORE BUT
WITH SOUTHEAST MID LEVEL RIDGING BUILDING (AGAIN) AND A DRY
COLUMN... EXPECT CONTINUED PARTLY TO MOSTLY SUNNY SKIES WITH
SCATTERED-BROKEN STRATOCUMULUS AND HIGH THIN CLOUDS. STARTING
THURSDAY THROUGH THE WEEKEND THE CLOSED LOW OVER NORTHWEST MEXICO
KICKS EASTWARD THROUGH THE LOWER MISSISSIPPI VALLEY. MODELS REMAIN
DIVERGENT WITH THE SPEED OF EJECTION OF THIS SYSTEM. THE 00Z ECMWF
IS FASTER THAN THE 00Z GFS... WHICH IN TURN IS FASTER THAN THE 06Z
GFS RUN BY ABOUT 6-9 HRS. THE 06Z GFS ENSEMBLE MEMBERS REMAIN
PRETTY SPREAD OUT... BUT MOST MEMBERS DO FAVOR A SLOWER SOLUTION AND
WILL LEAN TOWARD THE 06Z GFSS TIMING. WILL BRING IN LOW-END LIKELY
POPS LATE THURSDAY NIGHT... CONTINUING THROUGH FRIDAY EVENING THEN
TRENDING EAST OUT OF THE CWA FRIDAY NIGHT AS A SURFACE TROUGH SWINGS
THROUGH. WITH THE LARGE SCALE FLOW PATTERN OF PACIFIC NORTHWEST
RIDGING... TROUGHING FROM CENTRAL CANADA SOUTHWEST TO THE FOUR
CORNERS REGION... AND THE PERSISTENT BROAD RIDGE COVERING THE
SOUTHEAST... THIS WAVE SHOULD DAMPEN CONSIDERABLY BY THE TIME IT
EXITS THE REGION. EXPECT STRONG DRYING AND STABILIZATION OF THE MID
LEVELS FOR SATURDAY AND WILL GO MOSTLY SUNNY AND MILD WITH HIGHS
12-15 DEGREES ABOVE NORMAL. AS THE FASTER-MOVING NORTHERN STREAM
PORTION OF THE MEAN TROUGH HEADS THROUGH EASTERN CANADA... THE
LATEST GFS RUNS SHOW A COLD FRONT DROPPING THROUGH NC SATURDAY
NIGHT... ALTHOUGH THE ECMWF FAVORS KEEPING THE FRONT JUST TO OUR
NORTH WITH WESTERLY 850 MB FLOW. WILL TEMPER THE OP GFSS COOLING A
BIT (ALTHOUGH IT CAN HARDLY BE CALLED COOLING WITH TEMPERATURES
STILL 5-7 DEGREES ABOVE NORMAL)... AND WILL LEAN TOWARD THE MILDER
END OF THE GFS ENSEMBLES... WITH HIGHS OF 56-61. LONG RANGE
FORECASTS SHOW THE POSITIVE NAO PATTERN CONTINUING THROUGH THE 8-14
DAY PERIOD... IT APPEARS THAT THE VERY WARM WEATHER WILL HANG ON
OVER NC THROUGH MID JANUARY. -GIH

AVIATION /19Z-18Z/...

IFR CEILINGS WILL CONTINUE TO ADVANCE FROM THE WEST AS FRONT
APPROACHES...SPREADING ACROSS THE ENTIRE AREA TOWARD DARK.
PRECIPITATION WILL BECOME WIDESPREAD IN THE WEST THIS EVENING AND
SPREAD EAST OVERNIGHT. CEILINGS SCATTER OUT IN THE WEST BY LATE
MORNING BUT CONTINUE IFR TO MVFR THROUGH THE TAF PERIOD FURTHER
EAST. WINDS AT AROUND 10 KNOTS SHIFT FROM EAST TO SOUTHWEST
OVERNIGHT. SOME GUSTS AROUND 18 KNOTS MONDAY MORNING. -RLH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JO
Hazardous weather outlook, Dec 31, 4:24 AM EST, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
424 AM EST SUN DEC 31 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-010930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
424 AM EST SUN DEC 31 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER RAIN WILL OVER SPREAD CENTRAL NORTH CAROLINA TODAY. THEN
WIDESPREAD RAIN WITH EMBEDDED SHOWERS...OCCASIONALLY MODERATE...ARE
EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD RAIN WILL CONTINUE ACROSS CENTRAL NORTH CAROLINA
MONDAY MORNING...THEN GRADUALLY TAPER OFF FROM WEST TO EAST MONDAY
AFTERNOON AND EVENING.

OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IS NOT ANTICIPATED TODAY OR TONIGHT.

RA

In the hours before

Special weather statement, Jan 1, 12:54 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1254 AM EST MON JAN 1 2007

NCZ021-038-010700-
DAVIDSON-FORSYTH-
1254 AM EST MON JAN 1 2007

...SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS FORSYTH AND
DAVIDSON COUNTIES THROUGH 200 AM EST...

AN AREA OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL MOVE ACROSS
SECTIONS OF FORSYTH AND DAVIDSON COUNTIES THROUGH 2 AM. THE
STORMSMAY PORDUCE WIND GUSTS UP TO 45 MPH ALONG WITH VERY HEAVY
RAINFALL. THESE WINDS MAY BE STRONG ENOUGH TO DOWN A FEW TREE LIMBS.

THE AREA OF SHOWERS AND STORMS WERE MOVING NORTHEAST AT 35 MPH.
THE STORMS MAY AFFECT SUCH PLACES AS CLEMMONS...WINSTON-SALEM...
RURAL HALL...PFAFFTOWN...KERNERSVILLE...MIDWAY...AND WELCOME.

WSS
Special weather statement, Jan 1, 12:54 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1254 AM EST MON JAN 1 2007

NCZ021-038-010700-
DAVIDSON-FORSYTH-
1254 AM EST MON JAN 1 2007

...SHOWERS AND ISOLATED THUNDERSTORMS WILL MOVE ACROSS FORSYTH AND
DAVIDSON COUNTIES THROUGH 200 AM EST...

AN AREA OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL MOVE ACROSS
SECTIONS OF FORSYTH AND DAVIDSON COUNTIES THROUGH 2 AM. THE
STORMS MAY PRODUCE WIND GUSTS UP TO 45 MPH ALONG WITH VERY HEAVY
RAINFALL. THESE WINDS MAY BE STRONG ENOUGH TO DOWN A FEW TREE LIMBS.

THE AREA OF SHOWERS AND STORMS WERE MOVING NORTHEAST AT 35 MPH.
THE STORMS MAY AFFECT SUCH PLACES AS CLEMMONS...WINSTON-SALEM...
RURAL HALL...PFAFFTOWN...KERNERSVILLE...MIDWAY...AND WELCOME.

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 4:47 AM ESTFlash Flood WarningRAHForsyth2 hr
Jan 1, 7:16 AM ESTFlash Flood WarningRAHForsyth4 hr
Jan 1, 11:04 AM ESTFlash Flood WarningRAHForsyth7 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.